# SDR ASAA0995115

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29308
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED T/E AFT AIR DAM BRACKET CRACKED RSS 261.  REMOVED CRACKED AND INSTALLED NEW BRACKET PER SRM 51 40 02.
